MathSciNet Relay Station
MathSciNet bibliographic data
MR1265145 (95g:57013) 57M25
Kuperberg, Greg The quantum $G\sb 2$ link invariant. Internat. J. Math. 5 (1994), no. 1, 61–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement